We study the continuum limit of the entanglement Hamiltonians of a block of consecutive sites in massless harmonic chains. This block is either in the chain on the infinite line or at the beginning of a chain on the semi-infinite line with Dirichlet boundary conditions imposed at its origin. The entanglement Hamiltonians of the interval predicted by conformal field theory (CFT) for the massless scalar field are obtained in the continuum limit. We also study the corresponding entanglement spectra, and the numerical results for the ratios of the gaps are compatible with the operator content of the boundary CFT of a massless scalar field with Neumann boundary conditions imposed along the boundaries introduced around the entangling points by the regularisation procedure.

On entanglement Hamiltonians of an interval in massless harmonic chains / Di Giulio, Giuseppe; Tonni, Erik. - In: JOURNAL OF STATISTICAL MECHANICS: THEORY AND EXPERIMENT. - ISSN 1742-5468. - 2020:3(2020), pp. 1-40. [10.1088/1742-5468/ab7129]

On entanglement Hamiltonians of an interval in massless harmonic chains

Di Giulio, Giuseppe;Tonni, Erik
2020-01-01

Abstract

We study the continuum limit of the entanglement Hamiltonians of a block of consecutive sites in massless harmonic chains. This block is either in the chain on the infinite line or at the beginning of a chain on the semi-infinite line with Dirichlet boundary conditions imposed at its origin. The entanglement Hamiltonians of the interval predicted by conformal field theory (CFT) for the massless scalar field are obtained in the continuum limit. We also study the corresponding entanglement spectra, and the numerical results for the ratios of the gaps are compatible with the operator content of the boundary CFT of a massless scalar field with Neumann boundary conditions imposed along the boundaries introduced around the entangling points by the regularisation procedure.
2020
3
1
40
033102
https://arxiv.org/abs/1911.07188
Di Giulio, Giuseppe; Tonni, Erik
File in questo prodotto:
File Dimensione Formato  
DT19ehhc.pdf

accesso aperto

Tipologia: Documento in Pre-print
Licenza: Non specificato
Dimensione 4.62 MB
Formato Adobe PDF
4.62 MB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/20.500.11767/110906
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 24
  • ???jsp.display-item.citation.isi??? 17
social impact